# SDR AALA202201035174

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,901 hours, 34,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT OVER WING EXIT EMERGENCY EXIT LIGHT ARE ON . THE RIGHT SIDE LIGHTS ARE OFF. RELAMPED HANDLE EMERGENCY LIGHT OPS CK GOOD PER AMM 33-20-00
